I had a kidney transplant on November 11, 2017. I am taking 10 Prograf a day now. I am still having blood test twice a week. I get off and om night sweats where I am soaking wet. Should I be concerned? is this from the medication. No fever. BP ok. Been having muscle cramps but have upped my mmag Oxide. Head pain. Trying to watch diet. Do not want to become diabetic.
Tacrolimus - I get off and on night sweats where I soak the bed. Is this from the Prograf?
Question posted by michelledemello on 10 Dec 2017
Last updated on 3 August 2019 by Beautiful95
I've been taking prograf for 6 years now and I still have issues with sweating hot flashes. Just some of the side effects we have to get used to, it's a price you have to pay to live with a gift that we have received. Good luck I hope this helped you.
No... this is a side effect of the prograf ... this condition should dissipate over time.
I had a kidney transplant 07-14-2004 and I had to lay on a several layers of bath towels to absorb the night sweats... otherwise I' would have soaked the bed. i also sweated profusely while eating... during their early days after the transplant I took 6-prograf capsules a day, your high drapes could be exasperating the problem... typically the dosage is reduced over a preplanned slope over time... all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.